# SDR 2021F00036

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 37,131 hours, 30,633 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED UNRELIABLE AIRSPEEDS AND ALTIMETER AT FL370, UNTIL ABOUT 12,000 FEET. THE CREW ALSO REPORTED AN IC 1 WOW INOP MESSAGE AND THAT THEIR CAPTAIN'S PRIMARY FLIGHT DISPLAY HAD RED X'S. THE CREW DECLARED AND EMERGENCY AND DIVERTED TO KSGF, LANDING WITHOUT INCIDENT. THE CREW FURTHER REPORTED AN ELECTRICAL SMOKE SMELL IN THE COCKPIT ON TAXI IN. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE.
